# SDR DALA14007453770

- Difficulty date: February 3, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 40,349 hours, 14,978 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY,  BELOW LAVATORY HOLDING TANK, INNER SKIN HAS CORROSION BS 907-927 BETWEEN STRINGERS 23-24L.  MAINTENANCE REPAIRED IAW PRI ERA 521033-14, REV 0 AND ER/A 521033-14, REV ORIGINAL.
